# SDR COMA0370015

- Difficulty date: May 16, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 774 hours, 595 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: 533405
- Part serial: NGL007201
- Condition: Faulty
- Location: Nlg
- Part time: 775 hours, 592 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5071 DURING CLIMB OUT RECEIVED A GEAR DISAGREE WARNING WHEN GEAR WAS SELECTED UP, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE LANDING GEAR SELECTOR VALVE.
